MathSciNet Relay Station
MathSciNet bibliographic data
MR1856504 (2002m:11074) 11K55 (11K50 28A80 37C45 60G10)
Kifer, Yuri; Peres, Yuval; Weiss, Benjamin A dimension gap for continued fractions with independent digits. Israel J. Math. 124 (2001), 61–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement